Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics], 2009, Volume 5, Number 3, Pages 449–452 (Mi nd104)  

New Books of Research Center “ Regular and chaotic dynamics” and the Institute of Computer Science. New issues of the journal “ Regular and Chaotic Dynamics”


Document Type: Critic, bibliography
Language: Russian
Citation: “New Books of Research Center “ Regular and chaotic dynamics” and the Institute of Computer Science. New issues of the journal “ Regular and Chaotic Dynamics””, Nelin. Dinam., 5:3 (2009), 449–452
Citation in format AMSBIB
\Bibitem{1}
\paper New Books of Research Center `` Regular and chaotic dynamics'' and the Institute of Computer Science.
New issues of the journal `` Regular and Chaotic Dynamics''
\jour Nelin. Dinam.
\yr 2009
\vol 5
\issue 3
\pages 449--452
\mathnet{http://mi.mathnet.ru/nd104}
Linking options:
  • https://www.mathnet.ru/eng/nd104
  • https://www.mathnet.ru/eng/nd/v5/i3/p449
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Нелинейная динамика
    Statistics & downloads:
    Abstract page:110
    Full-text PDF :55
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024